# SDR FDEA202405140663

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 93,149 hours, 19,938 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT APPROX 5 HRS INTO FLIGHT, MOCC INFORMED US OF A  HYD LEAK INDICATION ON #3.  RAN QRH, SELECTED  MANUAL ON HSC AND TURNED HYD#3 OFF.  #3 HYD  QUANTITY STABILIZED AT 6.1.  ABOUT 3 HRS LATER MOCC  REPORTED #3HYD QUANTITY OF 8.25, WITH OUR DISPLAY  STILL SHOWING 6.1.  ON ARRIVAL TURNED HSC BACK TO  AUTO, EXTENDED GEAR NORMAL, #3 HYD QUANTITY  STABILIZED AT 3.8 GEAR DOWN.  UNEVENTFUL LANDING  AND TAXI TO CHOCKS.  PERFORMED GVI INSPECTION OF #3 ENGINE, FOUND HYDRAULIC PRESS HOSE ASSY ON LOWER (RIGHT) EDP LEAKING. COFIRMED LEAK. REMOVED AND REPLACED PRESS HOSE ASSY LINE. SVCED #3 HYDRAULICS TO FULL. PERFORMED ENG RUN, LEAK CHECK ACCOMPLISHED AND NO LEAKS NOTED. CYCLED EDP'S ON #3 ENG, CONFIMED NO LEAKS ON EITHER INDIVIDUALLY. OK FOR SVC.
